# SDR DALA2016100707139

- Difficulty date: October 4, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 51,585 hours, 27,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATION CHECKED OK.
